# SDR YENA2023032200273

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 8,599 hours, 2,590 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#337, JFK-STI. 'DIRTY SOCKS SMELL REPORTED ON DESCENT INTO STI, ODOR WAS VERY STRONG IN MID CABIN ( PACKS ); LEVEL C DECONTAMINATION WAS ACCOMPLISHED MREF LP 3705398, ITEM 2 RESOLUTION. TSI MDDR # 504619 NO ODOR PRESENT AT THIS TIME MDDR CLEARED PLACARD REMOVED MX-4 UPDATED MCC NOTIFIED.'
